The Relationship Between Hair Loss and Prozac

Many people experience hair loss, especially men and particularly in their old age. Hair loss is very common, and there are a number of different causes that are considered as being responsible for it, and in fact in today’s day and age, when so many people are taking so many different prescription drugs for their problems, hair loss is now very commonly contributed to that.

There is a definite relationship between hair loss and Prozac, as a large number of Prozac users have reported experiencing mild to severe hair loss over the course of the time that they had started taking the drug. A relationship such as that between hair loss and Prozac must be looked at very carefully, because if the user needs to continue taking the drug, they are going to have to find a way to keep what hair they have left.

Hair Loss and Prozac

When it comes to the relationship between hair loss and Prozac, we first need to understand about the drug itself and what its purpose is. Prozac is a prescription drug that is considered as being a type of antidepressant medication. It affects certain chemical messengers within the brain, which are known as neurotransmitters.

This is because many experts have believed and proven that an imbalance in these neurotransmitters is what causes depression. Prozac is then able to help balance out this imbalance, namely by inhibiting the release or affects of the action of Seratonin.

This prescription drug has proven to positively affect millions of lives since it was released onto the market, however just like any other medication drug there are certain side effects and risks that come along with it. There are a number of side effects that are common with this particular drug, including nervousness, agitation, nausea, diarrhea, weight loss, muscle pain, back pain, joint pain, painful menstruation, sexual dysfunction, and frequent micturition.

Hair loss is another common side effect of Prozac, and it can actually result in pattern baldness and even permanent hair loss. This can be incredibly frightening for both male and female users of the drug alike, and so in order to avoid this happening as best you can, there are a few things you want to do.

The first and most important is to speak with your doctor and ask any questions that you may have regarding this issue. Make sure that you are clear and aware of everything before you actually start taking the drug, and especially make sure if you are taking any other types of prescription medications that your doctor is aware of them and believes that when combined with Prozac there will be no problems.

You may also like...
Comments
There are no comments just yet, why not be the first?
Leave a Comment
Add your picture!
Join Gravatar and upload your avatar. C'mon, it's free!